# SDR GTIA2023071337327

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 40,384 hours, 18,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 601888004901
- Condition: Dented
- Location: Aft Galley
- Part time: 40,384 hours, 18,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY G4 WORKDECK HAS MULTIPLE DENTS RAF-01 2724645-02 GENERATED-ACCOMPLISHED REPLACEMENT ON GALLEY 4 WORKDECK AT AFT GALLEY AREA IAW EO 2533-2321
